# SDR 96UAL900650

- Difficulty date: August 22, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N158UA
- Make and model: Boeing 747238B
- Aircraft serial: 21054
- Engine: Pwa JT9D7J
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DOOR 4 RIGHT, EMERGENCY CEILING LIGHT IS INOPERATIVE.  REPLACED LIGHT.
